# SDR FDEA202203280717

- Difficulty date: March 28, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 90,001 hours, 18,931 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Support
- Part number: ARC198413
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - OUTBOARD FLAP ASSEMBLY . INBOARD AFT HINGE (FLAP SIDE)  INBOARD  PIVOT LUG BORE CORROSION.  CORROSION AT LEFT HAND WING - OUTBOARD FLAP ASSEMBLY . INBOARD AFT HINGE (FLAP   SIDE) INBOARD PIVOT LUG BORE REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM57-  52-04.OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM57-  52-04 AND EA#1-5750-T0367567 PART 1 STEP 2A, TITLE: WINGS - FLIGHT SURFACES - E0 1-5750-  7-5002 - LH WING OUTBD FLAP, INBD AFT HINGE (FLAP SIDE) CORROSION REPAIR. REPAIR   CLASSIFIED AS MINOR PER GMM 6-2-100.
